# SDR SWAA2023070675703

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 66,576 hours, 39,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT EMERGENCY LIGHT INOP.<[01] REMOVED & REPLACED LH OVERWING EMERGENCY EXIT LIGHT REF. AMM 33-51-04. OPS CHECK OK.
